# SDR RAIA9911016

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Disconnected
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

JFK- AUTO PILOT DISCONNECTED UNCOMMANDED DURING DESCENT.  MAINTENANCE CYCLED AUTO PILOT CIRCUIT BREAKER, PERFORMED OPERATIONAL CHECK.
